Cross-immunity, invasion and coexistence of pathogen strains in epidemiological models with one-dimensional antigenic space.

Ben Adams, Akira Sasaki

Research output: Contribution to journalArticle

  • 17 Citations
LanguageEnglish
Pages680-699
JournalMathematical Biosciences
Volume210
Issue number2
DOIs
StatusPublished - Dec 2007

Cite this

Cross-immunity, invasion and coexistence of pathogen strains in epidemiological models with one-dimensional antigenic space. / Adams, Ben; Sasaki, Akira.

In: Mathematical Biosciences, Vol. 210, No. 2, 12.2007, p. 680-699.

Research output: Contribution to journalArticle

@article{f9cb52bec6c44aa698164ef96a05a0c1,
title = "Cross-immunity, invasion and coexistence of pathogen strains in epidemiological models with one-dimensional antigenic space.",
author = "Ben Adams and Akira Sasaki",
year = "2007",
month = "12",
doi = "10.1016/j.mbs.2007.08.001",
language = "English",
volume = "210",
pages = "680--699",
journal = "Mathematical Biosciences",
issn = "0025-5564",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - Cross-immunity, invasion and coexistence of pathogen strains in epidemiological models with one-dimensional antigenic space.

AU - Adams,Ben

AU - Sasaki,Akira

PY - 2007/12

Y1 - 2007/12

UR - http://dx.doi.org/10.1016/j.mbs.2007.08.001

U2 - 10.1016/j.mbs.2007.08.001

DO - 10.1016/j.mbs.2007.08.001

M3 - Article

VL - 210

SP - 680

EP - 699

JO - Mathematical Biosciences

T2 - Mathematical Biosciences

JF - Mathematical Biosciences

SN - 0025-5564

IS - 2

ER -